# SDR 03FDEA02055

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-100
- Aircraft serial: 19154
- Aircraft time: 62,077 hours, 45,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT BS 336 WL 124 LBL 16 INSIDE TORQUE BOX.  *S/D*  REMOVED AND REPLACED SHEAR TIE AT BS 336, LBL 16, WL 124 PER SRM 51-20-1, 51-30-2, MM 51-20-021-7, 51-20-151-7.
